|Sustiva Change from Viracept
Mar 8, 2001
In September I was switched from Viracept/Combivir(<50) to Sustiva/Combivir . I had gained alot of weight and was showing signs of lipidoscopy. My doctor thought it would be a good idea. In Jan my viral load was 450,(not to worry he said). This past week viral load was 715 (not to worry he said). My helper cell count continues to climb, over 500 now from low of 117. I heard him talking to he RN that other patients switched to sustiva were exhibiting increased viral loads. He thought I was out of earshot. He said that I am as healthy a patient with HIV as he has and to come back in 4 months, and if the sustiva/combivir is not working we will go from there. Can you comment? thanks
| Response from Dr. Holodniy
I agree that these viral load results make me pause as well. There is obviously a disconnect between the ever increasing CD4 counts in you and now these blips in viral load. I would not change regimens and would probably wait as well to see what the next viral load will be. MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue A Symptom Of Acute HIV Infection?
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Oral Ulcers After Swallowing Cum Sign Of HIV AIDS
- Swollen Glands After Having Sex During Period Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.